# SDR AALA201909039006

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 68,132 hours, 8,248 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND NUMBER 10 TIRE DISBANDED AND DEBRIS HAD HIT THE LOWER FLAP SURFACE. THE INNER MAIN LEFT FLAP WAS DAMAGED WITH A CRACK 1.5 INCHES LONG AND 2/32 INCH DEEP. MAINTENANCE REMOVED AND REPLACED TIRE #10 IAW AMM 32-45-01. CHECKED OK.
